Can taking aciphex increase the chance of a UTI in man?

Question is Closed Report Mark as Favorite

Answers (1)

15 Mar 2010

Cystitis (urinary tract infection) is a known side effect of Aciphex, in both men and women.

http://www.drugs.com/sfx/aciphex-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Mometasone Inhaler - Can this drug cause urinary tract problems?

I have been tested for UTI with everything negative. Since I have been using this inhaler I constantly have urinary urgency, frequency, etc. Is there ...

1 answer 5 Sep 2011

Urinary Tract Infection - I suffered from uti's for many years and tried everything out there, am?

... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary ...

7 answers 8 Sep 2011

Urinary Tract Infection - I got another UTI when the weather suddenly turned very warm. Has anyone?

... else had this experience? I have been suffering with recurrent UTIs since last September. For two months I have been off antibiotics and thought ...

1 answer 13 Jul 2013

Urinary Tract Infection - short-term UTI's after intercourse, anyone else?

I get UTI's which only last a day or two; usually they occur 2 days post-intercourse. Home test strips are positive but lab tests come back ...

2 answers 18 Nov 2013

Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can

... be hereditary? Wondering for the sake of my daughters. My second question is about medication for UTI's. I get them often, and as I'm ...

4 answers 5 Dec 2013